# SDR TSAA0629060

- Difficulty date: July 28, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 53,022 hours, 56,823 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A06NN0336T
- Condition: Failed
- Location: A Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLT 77 ITO-HNL: DURING LANDING ROLLOUT, THE AIRCRAFT EXPERIENCED SYSTEM ‘A’ HYDRAULIC FAILURE.  THE CREW BROUGHT THE AIRCRAFT TO A STOP, NOTIFIED TOWER, AND PERFORMED THEIR QRH CHECK LIST.  THE AIRCRAFT WAS TOWED BY MAINTENANCE TO THE GATE.  R & R NOSE LANDING GEAR ACTUATOR DOWN LINE.  MAINTENANCE ALSO REPLACED NR 1 AND NR 2 ENGINE CASE DRAIN FILTERS TO CHECK FOR ANY CONTAMINATION IN HYDRAULIC SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
